Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shaymay

Retin a

Recommended Posts

I was prescribed retin-a 0.1% strength. I was given this as I apparently have over active oil glands and hormonal issues since I break out on my chin. I’ve only been using it once a week for about a month and a half because my skin is really sensitive. I broke out really really bad 2 weeks ago (worst I ever have), had to get steroid injection because it was so inflamed and she said to continue the Retin a. Plus the BP wash she gave me and an antibiotic. I used the Retin a again but I just feel like I am breaking out worse than I ever have and I don’t know if it’s from that or if it would have happened anyways and I feel discouraged from using this product anymore. I want to quit it but I don’t know if it’s the cause or not... any thoughts? I don’t know if it’s worth it even if it’s a “purging” phase as I only got 1 once in a while now it’s been continuously a new pimple (cyst like) for the past 2 frickin weeks

Share this post


Link to post
Share on other sites

BP wash doesnt do jack I suggest getting a mild cleanser. For the retin A are you using the cream or gel? The gel is the one you should be using. For the jnflamed pimples maybe try retin A at night and benzoyl peroxide topical in the morning. Retin A can take 4-6 months. Thr breakouts your experiencing are IB which means everything under the skin is coming out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×